# SDR DALA2023040602719

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT L4 DOOR OF CABIN PAX IN REF AMDS 2040-0191-4L STEP 7. CORRECTIVE ACTION: SUMMARY NRC OF 00075: ROTARY SNUBBER AT L4 DOOR WAS REMOVED PER B757-300 AMM 52-11-10 AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED PER B757-300 AMM 52-11-01. (2703694)
